# SDR UIEA2022101201123

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N5237A
- Make and model: Boeing 737-8
- Aircraft serial: 32608
- Aircraft time: 48,848 hours, 24,058 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND 3 EA. GOUGES IN EXTERIOR FUSELAGE SKIN @STA. 827+8 TO 827+17 @AFT CARGO DOOR LOWER CUTOUT (FOUND 3 EA. GOUGES IN EXTERIOR FUSELAGE SKIN @STA. 827+8 TO STA. 827+17 WITHIN 3.0" OF AFT CARGO DOOR CUTOUT OUT OF LIMITS PER SRM 53-00-01-1A-1, #4.B.(2)(A) DETAIL Q.  REPAIRED EXTERIOR FUSELAGE SKIN @STA. 827+8 TO STA. 827+17 WITHIN 3.0" OF AFT CARGO DOOR PER ER#22-02249 REV. IR )
